Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 59, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 3, 2016, 11:43 PM EST for 4 counties in Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2016, 11:43 PM EST (04:43 UTC)
- Expired
- Mar 4, 2016, 12:45 AM EST
- In force
- 62 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, FL, Lafayette County, FL, Madison County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 85 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1378 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
366
WUUS52 KTAE 040443
SVRTAE
FLC065-067-079-123-040545-
/O.NEW.KTAE.SV.W.0059.160304T0443Z-160304T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1143 PM EST THU MAR 3 2016
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TAYLOR COUNTY IN THE BIG BEND OF FLORIDA...
SOUTHWESTERN JEFFERSON COUNTY IN THE BIG BEND OF FLORIDA...
NORTHWESTERN LAFAYETTE COUNTY IN THE BIG BEND OF FLORIDA...
SOUTHEASTERN MADISON COUNTY IN THE BIG BEND OF FLORIDA...
* UNTIL 1245 AM EST
* AT 1143 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BLUE SPRINGS TO 10 MILES SOUTHEAST OF ST.
MARKS...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAYO...PERRY...LEE...ECONFINA...HAMPTON SPRINGS...SMITH...PERRY-FOLEY
AIRPORT...TOWNSEND...DAY...SHADY GROVE...ATHENA...BUCKVILLE...BUCELL
JUNCTION...SECOTAN...IDDO...SCANLON...FENHOLLOWAY...PINLAND...LAKE BIRD
AND CABBAGE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3000 8320 2991 8368 2998 8378 2998 8383
2997 8383 3000 8385 3007 8398 3011 8400
3010 8408 3015 8408 3046 8322 3042 8322
3039 8317 3035 8321 3031 8321 3025 8325
3011 8323 3010 8318 3010 8312 3005 8305
TIME...MOT...LOC 0443Z 272DEG 46KT 3044 8323 3010 8406
HAIL...<.75IN
WIND...60MPH
$$
42-DVD3 follow-up statements
146
WWUS52 KTAE 040505
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1205 AM EST FRI MAR 4 2016
FLC065-040515-
/O.CAN.KTAE.SV.W.0059.000000T0000Z-160304T0545Z/
JEFFERSON FL-
1205 AM EST FRI MAR 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JEFFERSON COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3000 8320 2991 8368 2998 8378 2998 8383
2997 8383 3000 8385 3004 8393 3039 8317
3035 8321 3031 8321 3025 8325 3011 8323
3010 8318 3010 8312 3005 8305
TIME...MOT...LOC 0505Z 306DEG 26KT 3034 8316 2997 8397
$$
FLC067-079-123-040545-
/O.CON.KTAE.SV.W.0059.000000T0000Z-160304T0545Z/
TAYLOR FL-LAFAYETTE FL-MADISON FL-
1205 AM EST FRI MAR 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EST
FOR CENTRAL TAYLOR...NORTHWESTERN LAFAYETTE AND SOUTHEASTERN MADISON
COUNTIES...
AT 1205 AM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SUWANNEE RIVER STATE PARK TO 19 MILES SOUTHEAST
OF ST. MARKS...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAYO...PERRY...HAMPTON SPRINGS...SMITH...PERRY-FOLEY AIRPORT...TOWNSEND...
FENHOLLOWAY...PINLAND...DAY...ATHENA...ALTON...FOLEY...CHANCEY...BUCKVILLE...
SAN PEDRO JUNCTION...BUCELL JUNCTION...SECOTAN...MAYO JUNCTION AND BOYD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3000 8320 2991 8368 2998 8378 2998 8383
2997 8383 3000 8385 3004 8393 3039 8317
3035 8321 3031 8321 3025 8325 3011 8323
3010 8318 3010 8312 3005 8305
TIME...MOT...LOC 0505Z 306DEG 26KT 3034 8316 2997 8397
HAIL...<.75IN
WIND...60MPH
$$
42-DVD018
WWUS52 KTAE 040517
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1217 AM EST FRI MAR 4 2016
FLC079-040527-
/O.CAN.KTAE.SV.W.0059.000000T0000Z-160304T0545Z/
MADISON FL-
1217 AM EST FRI MAR 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3000 8320 2991 8368 2992 8368 2994 8372
2998 8378 2998 8381 3024 8333 3026 8326
3011 8323 3010 8318 3010 8312 3005 8305
TIME...MOT...LOC 0517Z 292DEG 35KT 3020 8324 2992 8380
$$
FLC067-123-040545-
/O.CON.KTAE.SV.W.0059.000000T0000Z-160304T0545Z/
TAYLOR FL-LAFAYETTE FL-
1217 AM EST FRI MAR 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EST
FOR TAYLOR AND LAFAYETTE COUNTIES...
AT 1217 AM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DOWLING PARK TO 18 MILES SOUTHWEST OF PERRY...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAYO...PERRY...SMITH...PERRY-FOLEY AIRPORT...TOWNSEND...FENHOLLOWAY...
PINLAND...DAY...ATHENA...ALTON...FOLEY...CHANCEY...BUCKVILLE...SAN PEDRO
JUNCTION...BUCELL JUNCTION AND MAYO JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3000 8320 2991 8368 2992 8368 2994 8372
2998 8378 2998 8381 3024 8333 3026 8326
3011 8323 3010 8318 3010 8312 3005 8305
TIME...MOT...LOC 0517Z 292DEG 35KT 3020 8324 2992 8380
HAIL...<.75IN
WIND...60MPH
$$
42-DVD027
WWUS52 KTAE 040530
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1230 AM EST FRI MAR 4 2016
FLC123-040540-
/O.CAN.KTAE.SV.W.0059.000000T0000Z-160304T0545Z/
TAYLOR FL-
1230 AM EST FRI MAR 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAYLOR COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 2997 8335 3003 8336 3008 8330 3010 8325
3011 8323 3010 8321 3010 8312 3005 8305
3000 8320
TIME...MOT...LOC 0530Z 283DEG 40KT 3002 8324
$$
FLC067-040545-
/O.CON.KTAE.SV.W.0059.000000T0000Z-160304T0545Z/
LAFAYETTE FL-
1230 AM EST FRI MAR 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EST
FOR WEST CENTRAL LAFAYETTE COUNTY...
AT 1230 AM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAYO...MOVING
EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAYO...ALTON AND SAN PEDRO JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2997 8335 3003 8336 3008 8330 3010 8325
3011 8323 3010 8321 3010 8312 3005 8305
3000 8320
TIME...MOT...LOC 0530Z 283DEG 40KT 3002 8324
HAIL...<.75IN
WIND...60MPH
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 8:23 PM EST, 3 hours 20 minutes earlier.
Area forecast discussion, Mar 3, 8:23 PM EST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
823 PM EST THU MAR 3 2016
...Marginal severe thunderstorm threat through Midnight...
.Near Term [Through Tonight]...
The 6 pm EST regional surface analysis showed a complex frontal
system across the Southeast, with a quasi-stationary front from
the GA coast to a 1009 mb low along the FL-AL state line. The
front extended westward through LA and east TX. There was also a
warm front from the aforementioned low to the northeast Gulf of
Mexico. This front separated mild, relatively dry air to its
north, from maritime tropical air to the south. A loosely-
organized QLCS preceded the low pressure system, and several of
the cells within this band had robust updrafts. The 7 pm EST KTAE
RAOB showed impressive 700-500 mb lapse rates of 7.3 C/km, as well
as strong 0-6 km bulk shear values of 65 KT. Indeed, there have
been a few reports of hail in the taller storms, as well as
radar- indicated mesocyclones. However, SBCAPE and MLCAPE values
in our forecast area remain poor, and most of these storms have
been elevated (i.e. unable to mix strong winds aloft to the
ground). If this trend continues this evening, the main threat
from these storms will be marginally severe hail, though we still
can't rule out an isolated damaging wind gust as well.
&&
.Prev Discussion [621 PM EST]...
.Short Term [Friday Through Saturday Night]...
The mean upper-level long wave trough, a persistent feature over
the eastern CONUS the past several days, will begin to translate
eastward. As the short wave trough moving through our region
tonight quickly lifts northeastward on Friday, the last in a
series of short wave troughs will be digging across the northern
Plains. However, with the long wave features gradually shifting
eastward with time, the trajectory of the short waves will change
such that this next system will remain too far north of our area
for any appreciable increase in clouds. Temperatures will be near
average for this time of year, with highs from the mid 60s to
lower 70s, and lows in the 40s.
.Long Term [Sunday Through Thursday]...
The main feature of interest will be the development of an
anomalously strong upper level ridge over most of the eastern CONUS
next week, especially by mid week. The deep layer ridge will
essentially shield our region from any significant Q-G forcing,
so that we expect fair weather. Strong ridging correlates with
warmer-than-average temperatures, and we expect highs to warm
from the lower to mid 70s early in the week, to mid 70s to lower
80s mid to late week. Lows will be in the 40s Sunday night, then
in the 50s for the remainder of the period.
Next week is Spring Break for several colleges and public schools,
and the beaches of the FL Panhandle are a popular destination. While
the warm air temperatures will be very inviting, strong, persistent
southeast winds will drive the surf to above-normal heights. This
will cause frequent, strong rip currents for much of next week,
especially after Monday.
.Aviation...
[Through 00z Saturday] A line of thunderstorms ahead of a cold
front is expected to progress through the area from west to east
through the first half of the night. Activity is expected to reach
the DHN to ABY area between 01z-03z, the ECP area around 03z-
05z, the TLH area around 04z-06z, and the VLD area around 05z-07z.
Behind the line, some MVFR to IFR ceilings may persist through
sunrise with VFR conditions returning again by late morning or
early afternoon.
.Marine...
Winds will increase to advisory levels tonight near a cold front,
which will translate quickly from northwest to southeast across
the marine area overnight. NW winds and rough seas will quickly
subside Friday afternoon. Winds and seas will be fairly low
through Sunday.
.Fire Weather...
Red flag conditions are not expected for the next several days.
.Hydrology...
Only the Apalachicola River at Blountstown remained at flood stage
as of this afternoon, and it was receding. The QPF for Tonight's
system will be in the 0.50 to 1 inch range, mainly north and west of
Tallahassee. Elsewhere the amounts will average 0.25 to 0.50 inches.
These amounts are not expected to cause significant rises along our
local rivers.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 52 67 43 72 43 / 90 0 0 0 0
Panama City 54 65 48 66 50 / 80 0 0 0 0
Dothan 48 63 42 70 44 / 100 0 0 0 0
Albany 48 64 41 69 42 / 100 0 0 0 0
Valdosta 51 66 43 73 45 / 90 0 0 0 0
Cross City 54 71 44 74 46 / 70 0 0 0 0
Apalachicola 55 66 48 66 50 / 80 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...Small Craft Advisory until 7 AM EST Friday FOR Coastal waters
from Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...FOURNIER
SHORT TERM...WOOL
LONG TERM...FOURNIER
AVIATION...FOURNIER
MARINE...DVD
FIRE WEATHER...FOURNIER
HYDROLOGY...DVDIn the hours before
Special weather statement, Mar 3, 10:41 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1041 PM EST THU MAR 3 2016
FLZ015>019-026-027-127-GAZ157>159-040430-
LEON FL-INLAND FRANKLIN FL-COASTAL WAKULLA FL-INLAND JEFFERSON FL-
INLAND WAKULLA FL-MADISON FL-LIBERTY FL-GADSDEN FL-GRADY GA-
BROOKS GA-THOMAS GA-
1041 PM EST THU MAR 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WAKULLA...CENTRAL
LIBERTY...SOUTHEASTERN GADSDEN...NORTHERN JEFFERSON...LEON...
SOUTHEASTERN GRADY...SOUTHWESTERN BROOKS AND SOUTHERN THOMAS COUNTIES
UNTIL 1130 PM EST...
AT 1041 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTH OF THOMASVILLE TO 13 MILES NORTHEAST OF STONEMILL CREEK...AND
MOVING SOUTHEAST AT 50 MPH.
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...WOODVILLE...CRAWFORDVILLE...TALLAHASSEE...MIDWAY...HAVANA...
THOMASVILLE...BOSTON...DOAK CAMPBELL STADIUM...FLORIDA STATE UNIVERSITY...
TALLAHASSEE COMM COLLEGE...FLORIDA A AND M...ORANGE...WAKULLA...
SOPCHOPPY...CASA BLANCO...BETHEL...MONTIVILLA...WAUKEENAH AND STATE
CAPITAL COMPLEX.
LAT...LON 3000 8452 3021 8508 3038 8494 3084 8390
3069 8346
TIME...MOT...LOC 0341Z 296DEG 51KT 3075 8401 3024 8498
42-DVDLocal storm report, Mar 3, 10:56 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1056 PM EST THU MAR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM MARINE TSTM WIND TYNDALL AFB 30.07N 85.58W
03/03/2016 M44 MPH BAY FL OTHER FEDERAL
MEASURED AT KPAM
&&
DVDLocal storm report, Mar 3, 10:59 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1059 PM EST THU MAR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG 2 NNE FALLSCHASE 30.49N 84.19W
03/03/2016 LEON FL EMERGENCY MNGR
TREE DOWN ON MICCOSUKEE ROAD AT EDENFIELD ROAD
&&
DVDLocal storm report, Mar 3, 11:07 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1107 PM EST THU MAR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM TSTM WND DMG 3 W BAUM 30.49N 84.14W
03/03/2016 LEON FL EMERGENCY MNGR
TREE DOWN ON POWER LINE CAUSING FIRE AT THORTON ROAD AND
MAHAN DR
&&
DVDLocal storm report, Mar 3, 11:14 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1114 PM EST THU MAR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND DMG 1 ENE KILLEARN ESTATES 30.52N 84.21W
03/03/2016 LEON FL EMERGENCY MNGR
ONE TREE DOWN AT FERMANAGH DRIVE AND WATERFORD DRIVE.
&&
JLFLocal storm report, Mar 3, 11:34 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1134 PM EST THU MAR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM TSTM WND DMG 3 ENE AUCILLA 30.49N 83.71W
03/03/2016 MADISON FL TRAINED SPOTTER
ONE TREE DOWN ON HWY 90 ABOUT THREE MILES WEST OF
GREENVILE.
&&
JLFThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 8:13 PM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton | 62 min |
| Mar 3, 9:00 PM EST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 60 min |
| Mar 3, 9:32 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 58 min |
| Mar 3, 10:08 PM EST | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Leon, Liberty | 40 min |
| Mar 3, 10:32 PM EST | Special Marine Warning | TAE | 43 min | |
| Mar 3, 10:41 PM EST | Special Weather Statement | TAE | Jefferson, Leon, Liberty | 49 min |
| Mar 3, 11:02 PM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor, Wakulla | 58 min |
| Mar 3, 11:12 PM EST | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty, Wakulla | 63 min |
| Mar 3, 11:20 PM EST | Special Marine Warning | TAE | 115 min | |
| Mar 4, 12:16 AM EST | Special Marine Warning | TAE | 59 min | |
| Mar 4, 9:35 AM EST | Rip Current Statement | TAE | Gulf | 9 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.